# SDR DALA2023111009264

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0055271) AFT CARGO COMPARTMENT STA 767 R/H FRAME HAS OVERSIZED FASTENER HOLE AT RBL 22 WL 154. REPAIRED FRAME AT STA 767 R/H RBL 22 WL 154 IAW B737-900 SRM 53-60-07-2R-2 ALTERNATIVE 2.
